Please use this identifier to cite or link to this item:
Title: Superdiffusion of a random walk driven by an ergodic Markov process with switching
Authors: Fedotov, S
Milstein, GN
Tretyakov, MV
First Published: 1-Jun-2007
Citation: JOURNAL OF PHYSICS A: MATHEMATICAL AND THEORETICAL, 2007, 40 (22), pp. 5769-5782
DOI Link: 10.1088/1751-8113/40/22/001
ISSN: 1751-8113
eISSN: 1751-8121
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.